# SDR 2004UALA00969

- Difficulty date: October 21, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N582UA
- Make and model: Boeing 757222
- Aircraft serial: 26702
- Aircraft time: 38,476 hours, 13,255 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR FUSELAGE SKIN DAMAGED BETWEEN STA 1393 AND 1420.  DAMAGE CAUSED BY CARGO LOADER.  DENTS AND CREASES REMOVED FROM THE FUSELAGE SKIN IN TWO SECTIONS.  ONE EXISTING SKIN DOUBLER WAS REMOVED AND REPLACED WITH LARGER DOUBLER TO INCORPORATE ONE SECTION OF NEW DAMAGE.  AN ADDITIONAL DOUBLER AND SPLICE DOUBLER WAS INSTALLED OVER REMAINING DAMAGED SECTION.  SPLICE DOUBLER SPLICES AN EXISTING SKIN DOUBLER AND THE NEW SKIN DOUBLER.
